Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sam Ho

Isotretinoin and Physical Activity

Recommended Posts

So I'm currently on day 25 of Isotretinoin (Claravis), and the acne is still getting worse and worse. I'm kind of hoping this initial breakout will end soon.

Anyway, so I'm a pretty active guy. I run a lot and lift weights every other day. And I was warned that I shouldn't be too physically active while on Isotretinoin. Does anyone know why that is? And also if you are physically active have you seen any adverse effects?

Link to post
Share on other sites

Few things that may or may not happen include exacerbation of flushing side effect (red face), exacerbation of joint pain (possible joint damage), stretch marks. I am sure there are others but that's just some food for thought. Go easy, you don't have to stop completely though.

Link to post
Share on other sites

hey man i'm on my 25th day myself, 60mg/day. my breaking out kinda stopped, i still got a cyst or two on my neck but my face has cleared up pretty well actually. I work out hard 3-4 times a week and play tennis once a week... i havent noticed any side effects from these physical activities... yet. i'd say do what you gotta do and if you get some bad side effects tone it down or stop completly.

Link to post
Share on other sites

ive been on sortet(same shit) for almost 6 months. I worked out/lift weights like everyday except for weekends. only problem i had were back pains and some joint pains. felt like being sore after a good workout. wasnt too bad, manageable. doctor said it was fine. only problem if you get muscle weakness. he suggested light workouts only though.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×